Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 379428.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Nonlinear evolution of Yukawa couplings in the double Higgs and supersymmetric extensions of the standard model
Authors:Grzadkowski, B.; Lindner, M.; Theisen, Stefan
Date of Publication (YYYY-MM-DD):1987-11
Title of Journal:Physics Letters B
Volume:198
Issue / Number:1
Start Page:64
End Page:68
Review Status:not specified
Audience:Not Specified
Abstract / Description:The nonlinear evolution equations for Yukawa coupling matrices are discussed in the context of the standard, double Higgs and supersymmetric model of electroweak interactions. In each case, even in the presence of a very heavy top quark the approximate analytical solutions for the nonlinear evolution of masses and mixing angles are found. Comparison of the analytical approach with numerical solutions confirm the excellent validity of the approximation. Some possible further applications of the developed method are suggested.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
External Affiliations:Max-Planck-Institut für Physik und Astrophysik-Werner-Heisenberg-Institut für Physik, P.O. Box 401212, D-8000, Munich, Fed. Rep. Germany
Identifiers:ISSN:0370-2693
DOI:10.1016/0370-2693(87)90160-2
Full Text:
You have privileges to view the following file(s):
379428.pdf  [338,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.